# SDR AUS20020488

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747-48E
- Engine: Ge CF680C2*
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Disconnected
- Location: Pitot/Static
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR FEEL COMPUTER PITOT/STATIC LINES (4OFF) DISCONNECTED AND BLANKED.  AIRCRAFT HAD COMPLETED FOUR FLIGHTS SINCE HEAVY MAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
